# SDR UALA2012090504995

- Difficulty date: September 4, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 78,273 hours, 22,638 cycles
- Engine: Pwa PW2037
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183N200342
- Part serial: 000052
- Condition: Damaged
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD EDGE OF RIGHT ELEVATOR DAMAGED.  REPLACED RIGHT ELEVATOR PER MM.
